JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 2, Issue 3, Article 38
Some Properties of the Series of Composed Numbers

    Authors: Laurentiu Panaitopol,  
    Keywords: Prime Numbers, Composed Numbers, Asymptotic Behavior, Inequalities, Sums and Series.  
    Date Received: 27/03/01  
    Date Accepted: 11/06/01  
    Subject Codes:


    Editors: László Tóth,  

$ c_n$ denotes the $ n$-th composed number, one proves inequalities involving $ c_n, p_{c_n}, c_{p_n}$, and shows that the sequences $ (p_n)_{nge 1}$ and$ (c_{p_n})_{nge 1}$ are neither convex nor concave.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login